# SDR DALA2019121547306

- Difficulty date: December 13, 2019
- Submitted: December 15, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE, DOOR STOP 1 HOLE 3 (LOW/ INB), CRACK AT 8 O CLOCK. ON UPPER FUSELAGE (1 EA). PERFORMED TIME LIMITED REPAIR ON FR 16 LH SIDE DOOR STOP #1 HOLE 3 (LOWER INBOARD) AS PER PRI 583533-14AD REV. 0,1 AND ERA 583533-14AD.
